MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 2.7MM TI LOCKING SCR SLF-TPNG WITH T8 STARDRIVE RECESS-10MM; PLATE,FIXATION,BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 2.7MM TI LOCKING SCR SLF-TPNG WITH T8 STARDRIVE RECESS-10MM; PLATE,FIXATION,BONE
Model Number 402.210
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: hwc, ktt.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020 during an open reduction fibula and tibia procedure, the surgeon implanted lateral distal fibular plates and used 2.7mm cortical screws in the body of the plate instead of the indicated 3.5mm screws.After a previous procedure, the surgeon directed the staff to retain 3.5mm screws and they were sent to be sterilized.The surgeon began the patient's procedure without the 3.5mm being available as they were still being sterilized.After being advised that using the 2.7mm cortical screws could generated complications in the patient, the surgeon proceeded to implant the 2.7mm cortical screws.There is no further information available.This report is for one (1) 2.7mm ti locking scr slf-tpng with t8 stardrive recess-10mm.This is report 1 of 10 for (b)(4).

Brand Name
2.7MM TI LOCKING SCR SLF-TPNG WITH T8 STARDRIVE RECESS-10MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10587682
Report Number8030965-2020-07449
Device Sequence Number2822335
Product Code HRS
UDI-Device Identifier10886982205728
UDI-Public(01)10886982205728
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K113364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number402.210
Device Catalogue Number402.210
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date09/25/2020
Patient Sequence Number1
Patient Age37 YR